# SDR VNAA2020021399902

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON LH FS 513 FRAME AFT FREE FLANGE JUST ABOVE FLOOR IN 1" AREA AT CORNER OF PART. MARKED WITH TAPE.   BLOCKED OUT CORROSION ON FRAME, BLEND OUT IS .075" DEEP EVALUATED DAMAGE AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 FIG 101.   REPAIRED AREA IAW STS1379 25-2020-014 DATED 1/11/20.
